Home    |    Browse Journals    |    Proposed Journals    |    Online Submission    |    Contact Us
 
Mathematical Sciences
  Journal Menu
About This Journal
Aim and Scope
Author Guidelines
Open Access
Editorial Board
Contents
Online Submission
Indexing and Reviews
Editorial Policy and a Publication Ethics and Publication Malpractice Statement
   

 

Browse Journal -- By Category
Browse Journal -- By Title

Publication listed in Mathematical Sciences

Transnational Journal of Mathematical Analysis and Applications
Volume list in Mathematical Sciences
Volume 7, (2019)
  Volume 7, Issue 1 (2019), 1-27 under process
Volume 6, (2018)
  Volume 6, Issue 2 (2018), 231-313
  Volume 6, Issue 1 (2018), 1-229
Volume 5, (2017)
  Volume 5, Issue 1 (2017), 1-15
Volume 4, 2016
  Volume 4, Issue 1-2 (2016), Pages 1-56
Volume 3, 2015
  Volume 3, Issue 1 (2015), Pages 1-41  
Volume 2, 2014
  Volume 2, Issue 2 (2014), Pages 105-155  
  Volume 2, Issue 1 (2014), Pages 1-103
Volume 1, 2013
  Volume 1, Issue 1 (2013), Pages 1-55
  Browse Subject
Mathematical Sciences
Physical Sciences
Social Sciences
Life Sciences
 
© Jyoti Academic Press  
Copyright © Jyoti Academic Press. All Right Reserved